MathSciNet Relay Station
MathSciNet bibliographic data
MR1933820 65M06 (37L10 37M99)
Roberts, A. J. A holistic finite difference approach models linear dynamics consistently. Math. Comp. 72 (2003), no. 241, 247–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement